Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 3738539
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: John Neu
Title: Singular perturbation in the physical sciences
Additional book information: Graduate Studies in Mathematics, Vol. 167, American Mathematical Society, Providence, RI, 2015, xiv+326 pp., ISBN 978-1-4704-2555-5

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Jacob Rubinstein
Affiliation: Department of Mathematics, Technion, Israel
Journal: Bull. Amer. Math. Soc. 55 (2018), 123-129
Published electronically: June 15, 2017
Review copyright: © Copyright 2017 American Mathematical Society